Alert archive / Texas / Red Flag Warnings in 2011
Red Flag Warning 5, NWS Fort Worth, TX
NWS Fort Worth, TX issued this red flag warning at Mar 7, 2011, 1:41 PM CST for 12 counties in Texas. It took effect at Mar 8, 2011, 12:00 PM CST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 7, 2011, 1:41 PM CST (19:41 UTC)
- In effect from
- Mar 8, 2011, 12:00 PM CST
- Expired
- Mar 8, 2011, 6:00 PM CST
- In force
- 6 hr
- Issued by
- NWS Fort Worth, TX
Counties Comanche County, TX, Eastland County, TX, Erath County, TX, Hood County, TX, Jack County, TX, Montague County, TX, Palo Pinto County, TX, Parker County, TX, Somervell County, TX, Stephens County, TX, Wise County, TX, Young County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 86 km from the middle of the area, began a volume at 19:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 7.7 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1512 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 196 m²/s²
- 0-3 km storm-relative helicity
- 336 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
269 WWUS84 KFWD 071941 RFWFWD URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 141 PM CST MON MAR 7 2011 ...RED FLAG WARNING ISSUED FOR WESTERN NORTH TEXAS... .CRITICAL FIRE DANGER CONDITIONS EXPECTED ALONG AND WEST OF A LINE FROM BOWIE TO GLEN ROSE TO COMANCHE. TUESDAY AFTERNOON BEHIND THE DRY LINE SOUTHWEST WINDS WILL GUST TO 25 MPH WITH TEMPERATURES IN THE 80S AND RELATIVE HUMIDITIES IN THE TEENS. TXZ142>144-072045- /O.CAN.KFWD.FW.A.0003.110308T1800Z-110309T0100Z/ MILLS-HAMILTON-BOSQUE- 141 PM CST MON MAR 7 2011 ...FIRE WEATHER WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS CANCELED THE FIRE WEATHER WATCH. CRITICAL FIRE DANGER CONDITIONS ARE NOT EXPECTED TO AFFECT MILLS...HAMILTON...AND BOSQUE COUNTIES. A RED FLAG WARNING HAS BEEN ISSUED FOR COUNTIES TO THE NORTHWEST. $$ TXZ091-100>102-115>117-129>132-141-080400- /O.UPG.KFWD.FW.A.0003.110308T1800Z-110309T0100Z/ /O.NEW.KFWD.FW.W.0005.110308T1800Z-110309T0000Z/ MONTAGUE-YOUNG-JACK-WISE-STEPHENS-PALO PINTO-PARKER-EASTLAND- ERATH-HOOD-SOMERVELL-COMANCHE- 141 PM CST MON MAR 7 2011 ...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 6 PM CST TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. CRITICAL FIRE DANGER CONDITIONS EXPECTED ALONG AND WEST OF A LINE FROM BOWIE TO GLEN ROSE TO COMANCHE. TUESDAY AFTERNOON BEHIND THE DRY LINE SOUTHWEST WINDS WILL GUST TO 25 MPH WITH TEMPERATURES IN THE 80S AND RELATIVE HUMIDITIES IN THE TEENS. EXERCISE CAUTION...DO NOT BURN OR WELD OUTSIDE TUESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. && $$
4 follow-up statements
430 WWUS84 KFWD 080356 RFWFWD URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 956 PM CST MON MAR 7 2011 ...RED FLAG WARNING ISSUED FOR WESTERN NORTH TEXAS... .CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TUESDAY AFTERNOON ALONG AND WEST OF A LINE FROM BOWIE TO GLEN ROSE TO COMANCHE. SOUTHWEST WINDS WILL GUST TO 25 MPH TUESDAY AFTERNOON BEHIND AN EASTWARD MOVING DRYLINE. AFTER THE DRYLINE PASSES...TEMPERATURES WILL WARM INTO THE 80S AND RELATIVE HUMIDITIES WILL FALL INTO THE TEENS. TXZ091-100>102-115>117-129>132-141-081200- /O.CON.KFWD.FW.W.0005.110308T1800Z-110309T0000Z/ MONTAGUE-YOUNG-JACK-WISE-STEPHENS-PALO PINTO-PARKER-EASTLAND- ERATH-HOOD-SOMERVELL-COMANCHE- 956 PM CST MON MAR 7 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 6 PM CST TUESDAY... CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TUESDAY AFTERNOON ALONG AND WEST OF A LINE FROM BOWIE TO GLEN ROSE TO COMANCHE. SOUTHWEST WINDS WILL GUST TO 25 MPH TUESDAY AFTERNOON BEHIND AN EASTWARD MOVING DRYLINE. AFTER THE DRYLINE PASSES...TEMPERATURES WILL WARM INTO THE 80S AND RELATIVE HUMIDITIES WILL FALL INTO THE TEENS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. && $$
274 WWUS84 KFWD 081004 RFWFWD URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 404 AM CST TUE MAR 8 2011 ...RED FLAG WARNING IN EFFECT FOR LOCATIONS ALONG AND WEST OF A BOWIE TO GLEN ROSE TO COMANCHE LINE... .CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THIS AFTERNOON ALONG AND WEST OF A LINE FROM BOWIE TO GLEN ROSE TO COMANCHE. WEST AND SOUTHWEST WINDS WILL GUST TO 25 MPH BEHIND AN EASTWARD MOVING DRYLINE. AFTER THE DRYLINE PASSES...TEMPERATURES WILL WARM INTO THE 80S AND RELATIVE HUMIDITIES WILL FALL INTO THE TEENS. TXZ091-100>102-115>117-129>132-141-081800- /O.CON.KFWD.FW.W.0005.110308T1800Z-110309T0000Z/ MONTAGUE-YOUNG-JACK-WISE-STEPHENS-PALO PINTO-PARKER-EASTLAND- ERATH-HOOD-SOMERVELL-COMANCHE- 404 AM CST TUE MAR 8 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM CST THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM CST THIS EVENING. CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED BEHIND A DRYLINE THIS AFTERNOON. STRONG AND GUSTY WEST AND SOUTHWEST WINDS WILL OCCUR WITH RELATIVE HUMIDITIES IN THE TEENS. IN ADDITION...VERY WARM TEMPERATURES IN THE 80S WILL CONTRIBUTE TO DANGEROUS FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. && $$ 82/JLD
523 WWUS84 KFWD 081618 RFWFWD URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 1018 AM CST TUE MAR 8 2011 ...RED FLAG WARNING REMAINS IN EFFECT FOR LOCATIONS ALONG AND WEST OF A JACKSBORO TO GLEN ROSE TO COMANCHE LINE... .CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THIS AFTERNOON ALONG AND WEST OF A LINE FROM BOWIE TO STEPHENVILLE TO COMANCHE. WEST AND SOUTHWEST WINDS WILL OCCASIONALLY GUST TO 25 MPH BEHIND AN EASTWARD MOVING DRY LINE. AFTER THE DRY LINE PASSES...TEMPERATURES WILL WARM INTO THE 80S AND RELATIVE HUMIDITIES WILL FALL INTO THE TEENS. TXZ091-102-117-131-132-081730- /O.CAN.KFWD.FW.W.0005.110308T1800Z-110309T0000Z/ MONTAGUE-WISE-PARKER-HOOD-SOMERVELL- 1018 AM CST TUE MAR 8 2011 ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS CANCELED THE RED FLAG WARNING. WIND SPEEDS ARE FORECAST TO BE BELOW RED FLAG CRITERIA THIS AFTERNOON...AND THE EASTERN ROW OF COUNTIES HAS BEEN TRIMMED. $$ TXZ100-101-115-116-129-130-141-090000- /O.CON.KFWD.FW.W.0005.110308T1800Z-110309T0000Z/ YOUNG-JACK-STEPHENS-PALO PINTO-EASTLAND-ERATH-COMANCHE- 1018 AM CST TUE MAR 8 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THIS AFTERNOON ALONG AND WEST OF A LINE FROM BOWIE TO STEPHENVILLE TO COMANCHE. WEST AND SOUTHWEST WINDS WILL OCCASIONALLY GUST TO 25 MPH BEHIND AN EASTWARD MOVING DRY LINE. AFTER THE DRY LINE PASSES...TEMPERATURES WILL WARM INTO THE 80S AND RELATIVE HUMIDITIES WILL FALL INTO THE TEENS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. && $$
314 WWUS84 KFWD 082354 RFWFWD URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 554 PM CST TUE MAR 8 2011 ...RED FLAG WARNING WILL EXPIRE AT 6 PM CST THIS EVENING... .THE GUSTY WEST AND NORTHWEST WINDS WILL START TO DECREASE THIS EVENING AND RELATIVE HUMIDITIES WILL SLOWLY INCREASE. THUS THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE AT 6 PM. TXZ100-101-115-116-129-130-141-090100- /O.EXP.KFWD.FW.W.0005.000000T0000Z-110309T0000Z/ YOUNG-JACK-STEPHENS-PALO PINTO-EASTLAND-ERATH-COMANCHE- 554 PM CST TUE MAR 8 2011 ...RED FLAG WARNING WILL EXPIRE AT 6 PM CST THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 6 PM CST THIS EVENING. THE GUSTY WEST AND NORTHWEST WINDS WILL START TO DECREASE THIS EVENING AND RELATIVE HUMIDITIES WILL SLOWLY INCREASE. THUS THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE AT 6 PM. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this red flag warning went out at Mar 7, 11:37 AM CST, 2 hours 4 minutes earlier.
Area forecast discussion, Mar 7, 11:37 AM CST, 2 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 1137 AM CST MON MAR 7 2011 .AVIATION... MVFR CIGS EXPECTED TO CONTINUE THROUGH EARLY TO MID AFTERNOON BUT SHOULD LIFT TO VFR CIGS WITH ADDITIONAL HEATING. EXPECT CIGS TO FALL BACK TO MVFR LATER THIS EVENING AND REMAIN THERE THROUGH TOMORROW MORNING. GUIDANCE IS INDICATING THREAT FOR IFR TONIGHT BUT WILL KEEP THINGS MVFR DUE TO STRONG SOUTHERLY WINDS IN THE LOW LEVELS WHICH CAN KEEP THINGS MORE MIXED...BUT THIS IS CERTAINLY SOMETHING THAT MAY NEED TO BE REVISITED IN LATER FORECASTS. SOUTH WINDS WILL CONTINUE NEAR 15-20KT THROUGH THE PERIOD WITH SOME HIGHER GUSTS POSSIBLE. SOME LIGHT SHOWERS POSSIBLE EARLY TUESDAY MORNING...BUT ANY IMPACTS SHOULD BE MINIMAL AND WILL NOT MENTION IN TAFS. OTHERWISE DRY LINE SHOULD REACH METROPLEX TAF SITES MID AFTERNOON TUESDAY AND EXPECT ANY CONVECTION TO BE EAST OF THE REGION. WINDS WILL VEER TO SW BEHIND DRY LINE. TR.92 && .PREV DISCUSSION... /ISSUED 407 AM CST MON MAR 7 2011/ NORTH TEXAS WILL BE UNDERNEATH FAST/WNW ZONAL FLOW ALOFT TODAY WITH SPORADIC MID/HIGH CLOUDS STREAMING OVERHEAD. A FEW PEEKS OF SUNSHINE MAY BE HAD BY AFTERNOON. ONGOING LOW LEVEL WAA AND BREEZY S/SE WINDS WILL RESULT IN A WARMER DAY TODAY. FIRE WEATHER WILL BE ELEVATED ACROSS FAR WESTERN COUNTIES THIS AFTERNOON HAS HIGHS RISE INTO THE LOWER 70S...WITH LOW HUMIDITY VALUES AND GUSTY SOUTH WINDS. WE HAVE ISSUED A GRASS FIRE DANGER STATEMENT FOR THOSE FAR WESTERN COUNTIES TODAY. LOWS TONIGHT WILL BE WARMER AND MAINLY IN THE 50S...AS 35 TO 45 KT LLJ IN ADVANCE OF OUR NEXT STORM SYSTEM INDUCES LOW LEVEL STRATUS ACROSS THE MAJORITY OF THE AREA WITH CONTINUING BRISK SOUTHEAST WINDS. OUR NEXT STORM SYSTEM OF INTEREST CAN BE SEEN ON WATER VAPOR IMAGERY CURRENTLY ENTERING CALIFORNIA/OREGON. MODELS WANT TO DEEPEN THIS ENERGY ACROSS THE ROCKIES LATER TODAY INTO TONIGHT. WITH GULF OF MEXICO OPEN TONIGHT...WE EXPECT SURFACE DEW POINTS TO RECOVER INTO THE 50S...AND POSSIBLY LOWER 60S TUESDAY MORNING ACROSS OUR CENTRAL AND EASTERN COUNTIES. OUR UPPER DISTURBANCE WILL LIFT OVER THE CENTRAL/SOUTHERN PLAINS DURING THE DAY TUESDAY WITH SOME DIFFERENCES AMONGST MODELS ON STRENGTH/TRACK...WITH THE GFS FURTHEST SOUTH...ECMWF FURTHEST NORTH...AND THE NAM12 IN BETWEEN. WITH THIS IN MIND...WE'LL BE FOLLOWING THE NAM12 COMPROMISE SOLUTION...CONSIDERING ITS BETTER HANDLING OF LOW LEVELS WITH REGARD TO FRONTS AND DRYLINES. THE GFS ALWAYS HAS A TOO FAST BIAS WITH DEEPENING DRYLINES THIS TIME OF YEAR. BY MID-LATE AFTERNOON TUESDAY...THE DRYLINE WILL DEEPEN AND PUSH THROUGH WESTERN COUNTIES AND TOWARD I-35...AS ORTHOGONAL FLOW ALOFT OCCURS JUST SOUTH OF OUR STRONG UPPER DISTURBANCE MOVING OVER KS/OK. 20-30 KT 0-1KM SOUTH-SOUTHWEST BULK SHEAR AND WESTERLY 60-70KT 0-6KM WILL COINCIDE WITH 1000-1500 J/KG SURFACE-BASED INSTABILITY AND STEEP LAPSE RATS ALOFT NEAR 7 DEG C/KM. THIS WILL SET UP A BRIEF WINDOW FOR DISCRETE SUPERCELL THUNDERSTORMS ACROSS NORTHEAST PARTS OF NORTH TEXAS WHERE CAPPING INVERSION SHOULD BREAK FIRST IN CLOSER VICINITY TO OUR DISTURBANCE AND ASSOCIATED LARGE-SCALE ASCENT. THE ONE WILD CARD IN THE SET UP FOR SEVERE WEATHER WILL BE THE DEPTH OF CRITICAL MOISTURE IN THE 850-700 MB LAYER TO SUSTAIN DEEP CONVECTION WITH SUCH STRONG WIND SHEAR IN PLACE. MEANWHILE... VERY DRY AND GUSTY CONDITIONS BEHIND THE DRYLINE OVER WESTERN NORTH TEXAS WILL RESULT IN SUBSTANTIAL FIRE WEATHER CONDITIONS AND WE HAVE ISSUED A FIRE WEATHER WATCH TUESDAY AFTERNOON FOR WESTERN NORTH TEXAS/SEE ADVISORY LINE BELOW FOR DETAILS/. STORM MODE SHOULD EVOLVE MORE INTO A QUASI-LINEAR MODE OR A SQUALL LINE BY MID EVENING TUESDAY ACROSS OUR FAR EASTERN COUNTIES. THIS LINEAR COMPLEX OF STORMS WILL SHIFT RAPIDLY EAST OUT OF NORTH TEXAS BY OR SHORTLY AFTER MIDNIGHT WEDNESDAY MORNING...A COLD FRONT OVERTAKES THE DRYLINE. BRISK AND COOLER CONDITIONS OCCUR WEDNESDAY...THEN WINDS SHOULD GRADUALLY SETTLE WITH HIGH PRESSURE SETTLING IN THURSDAY MORNING UNDER MOSTLY CLEAR SKIES. WE REPEAT THE TRANSITION PROCESS THURSDAY INTO FRIDAY WITH SOUTH WINDS RETURNING AND WARMER TEMPERATURES ONCE AGAIN WITH RIDGING ALOFT. IT APPEARS NOW THAT NEXT WEAK COLD FRONT MAY ONLY GRAZE THE RED RIVER VALLEY FRIDAY NIGHT AND SATURDAY...THUS WE ARE ADVERTISING WARMER TEMPERATURES SATURDAY THAN IN PREVIOUSLY FORECASTS. LOW CHANCES FOR SHOWERS AND THUNDERSTORMS HAVE BEEN MAINTAINED SUNDAY NIGHT AND EARLY NEXT WEEK...THOUGH MODELS HAVE VARYING SOLUTIONS ON STORM TRACK AND STRENGTH DAY 7 AND BEYOND. FOR NOW...WE WILL REMAINED FOCUSED ON SHORT TERM CHALLENGES WITH TUESDAY'S SYSTEM. 05/ && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 67 58 79 43 63 / 0 10 20 20 0 WACO, TX 70 59 81 43 67 / 0 10 20 10 0 PARIS, TX 65 52 70 42 60 / 0 10 50 70 10 DENTON, TX 67 57 81 40 62 / 0 10 20 30 0 MCKINNEY, TX 66 55 77 41 62 / 0 10 30 40 0 DALLAS, TX 67 59 78 44 63 / 0 10 20 30 0 TERRELL, TX 66 57 76 44 63 / 0 10 30 40 0 CORSICANA, TX 68 57 78 45 65 / 0 10 20 30 0 TEMPLE, TX 71 59 79 45 68 / 0 10 10 10 0 MINERAL WELLS, TX 73 54 84 37 63 / 0 10 10 10 0 && .FWD WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR TXZ091-100>102-115>117-129>132-141>144. &&
Hazardous weather outlook, Mar 7, 4:30 AM CST, 9 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 430 AM CST MON MAR 7 2011 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-081200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 430 AM CST MON MAR 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT. ELEVATED FIRE WEATHER CONDITIONS ARE EXPECTED THIS AFTERNOON AND EARLY EVENING ALONG AND WEST OF A LINE FROM GOLDTHWAITE TO JACKSBORO. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A FIRE WEATHER WATCH HAS BEEN ISSUED FOR TUESDAY AFTERNOON AND EVENING FOR MOST OF THE AREA WEST OF INTERSTATE 35. THERE IS A CHANCE FOR THUNDERSTORMS TUESDAY AFTERNOON AND NIGHT ALONG AND EAST OF A LINE FROM BOWIE TO FORT WORTH TO TEMPLE. THERE IS A POSSIBILITY OF SEVERE THUNDERSTORMS MAINLY EAST OF INTERSTATE 35...BUT THE HIGHEST THREAT FOR SEVERE STORMS WILL BE NORTHEAST OF A LINE FROM GAINESVILLE TO ATHENS. FREQUENT CLOUD TO GROUND LIGHTNING...LARGE HAIL...AND DAMAGING WINDS WILL BE THE MAIN THREATS. THE TORNADO THREAT IS LOW AT THIS TIME BUT CANNOT BE RULED OUT. THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED TODAY OR TONIGHT BUT WILL LIKELY BE NEEDED TUESDAY AFTERNOON AND NIGHT ALONG AND EAST OF INTERSTATE 35. 82/JLD
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 7, 4:18 AM CST | Fire Weather Watch | FWD | Bosque, Comanche, Eastland, Erath, Hamilton, Hood and 9 more | 9 hr |
Nearby
Red Flag Warnings in Texas, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.